Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 2:17 PM EDT for Dade County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 2:17 PM EDT (18:17 UTC)
- Expired
- Jun 14, 2016, 2:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773
WWUS82 KFFC 141817
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUN 14 2016
GAZ001-141845-
DADE GA-
217 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 245 PM EDT...
AT 217 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING
NORTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRENTON...RISING
FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...COLE
CITY...MORGANVILLE...WILDWOOD...HOOKER AND STEPHENSVILLE.
LAT...LON 3498 8537 3486 8544 3473 8555 3474 8556
3498 8560
TIME...MOT...LOC 1817Z 216DEG 6KT 3488 8558
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:27 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 14, 1:27 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 127 PM EDT TUE JUN 14 2016 .PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/ SHORT TERM /Today through Wednesday/... The latest mid and upper level analysis still shows ridge axis over the area which has largely suppressed activity the last few days and allowed temps to approach record values. It looks though that we will be entering a period of transition as aforementioned ridge shifts east and is replaced by more of a weakness than any well defined shortwave. The departure of the ridge and an increase in low level moisture should allow for more robust convection today as far as areal coverage is concerned. CAPE values look to increase to around 2000 to 2500 J/KG today although it may be late awaiting the departure of the ridge. Limiting factor will be the mid level lapse rates which will struggle once again today as 500mb temps hover right around -6C. This may limit the overall strength of the storms but still expect an isolated storm to go severe and coverage should not be affected and will go likely for most areas. A more well defined shortwave will move through Tue night and Wed with continued increased moisture values as evidenced by precipitable water values in excess of 2 inches. Because of this and the timing of the shortwaves...this activity looks to be decidedly non diurnal in nature. Will therefore keep some pops into the overnight period Tue night but still carry the highest pops through Wed afternoon. Again expect lack of strong lapse rates combined with limited heating due to debris clouds to limit overall severe threat. Deese LONG TERM /Wednesday Night through Monday/... The extended forecast starts off with the upper level longwave trough and associated wave sitting right over GA. This trough sets up moist southerly flow keeping abundant low level moisture across the area through Thu night/Fri morning. This will keep shower and thunderstorm chances up through the end of the work week. Instabilities through the week are very diurnal in nature and stay fairly moderate so not expecting any major severe outbreaks...but could see an isolated severe to strong storm or two each day through Friday. By Friday night/Saturday...the ECMWF stays fairly consistent in showing the longwave trough digging along the east coast...helping to usher in drier air from the Eastern Great Lake States. The GFS shows the same longwave trough doing the same thing but it wants to develop and upper level low over the central great lake states that gets pulled southward Friday. This low becomes centered over the Carolinas Sat...then moves into into GA Sun. These are two very different outcomes so for now am leaning towards the ECMWF because it has been more consistent. Will need to watch further model updates to try and get a better handle on this situation before making any changes in the forecast. 01 && .AVIATION... 18Z Update... Convection will continue to increase through the afternoon with most sites seeing thunder at some point in the afternoon. Convection will diminish tonight but not completely. There could be isolated shra/tsra throughout the night...mainly focused across extreme north GA. Expect widespread convection to develop by Wednesday afternoon. Winds will remain southwest to west through the forecast with cigs remaining vfr. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 96 73 92 73 / 60 50 60 60 Atlanta 93 75 89 74 / 60 50 60 60 Blairsville 88 67 85 69 / 60 50 70 70 Cartersville 93 71 89 72 / 60 50 70 70 Columbus 93 75 90 74 / 60 50 60 60 Gainesville 93 73 87 73 / 60 50 70 70 Macon 96 74 91 73 / 60 50 60 60 Rome 93 72 90 73 / 60 60 70 70 Peachtree City 93 72 88 73 / 60 50 60 60 Vidalia 96 76 92 75 / 50 40 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 AM EDT TUE JUN 14 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 AM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .WEATHER HAZARDS EXPECTED... ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE BEST TIME FOR STORMS TO DEVELOP WILL BE BETWEEN 2PM AND 10PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 14, 1:53 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT TUE JUN 14 2016
GAZ070-071-141830-
LAMAR GA-MONROE GA-
153 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 230 PM EDT...
AT 152 PM EDT...A STRONG THUNDERSTORM WAS NEAR FORSYTH...MOVING EAST
AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...CULLODEN...RUSSELLVILLE...COLLIER...REDBONE AND BRENT.
LAT...LON 3294 8413 3299 8412 3299 8413 3301 8413
3308 8395 3291 8392 3285 8412
TIME...MOT...LOC 1752Z 247DEG 12KT 3298 8401
16Special weather statement, Jun 14, 1:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT TUE JUN 14 2016
GAZ074>076-141830-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
155 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GLASCOCK...NORTHEASTERN
WASHINGTON AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 8 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAVISBORO...AVERA...EDGE HILL...EDGEHILL...STAPLETONS
CROSSROADS...DOWNS AND GRANGE.
LAT...LON 3298 8261 3313 8272 3324 8255 3306 8242
TIME...MOT...LOC 1755Z 238DEG 12KT 3311 8258
16Special weather statement, Jun 14, 1:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT TUE JUN 14 2016
GAZ021-022-032-033-141845-
COBB GA-NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
159 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH
FULTON...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES
UNTIL 245 PM EDT...
AT 159 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NORCROSS TO NEAR WOODSTOCK TO FAIR OAKS...AND
MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARIETTA...SANDY
SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...
MILTON...KENNESAW...WOODSTOCK...FAIR OAKS...WHITE WATER PARK...MOUNT
BETHEL...KENNESAW STATE UNIVERSITY...JIM R MILLER PARK...SWEAT
MOUNTAIN... UNION HILL...SANDY PLAINS...DOBBINS AIR RESERVE
BASE...HICKORY FLAT AND BROOKWOOD.
LAT...LON 3409 8411 3407 8412 3396 8431 3397 8434
3394 8435 3392 8438 3394 8443 3389 8460
3404 8460 3424 8435
TIME...MOT...LOC 1759Z 239DEG 9KT 3398 8427 3406 8446 3394 8456Special weather statement, Jun 14, 2:03 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT TUE JUN 14 2016
GAZ054>057-141830-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
203 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...NORTHWESTERN
SPALDING...SOUTHERN CLAYTON AND EASTERN FAYETTE COUNTIES UNTIL 230 PM
EDT...
AT 203 PM EDT...A STRONG THUNDERSTORM WAS OVER WOOLSEY...OR 8 MILES
SOUTH OF FAYETTEVILLE...MOVING NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAYETTEVILLE...JONESBORO...RIVERDALE...HAMPTON...LOVEJOY...BROOKS...
WOOLSEY...IRONDALE...INMAN...ATLANTA MOTOR SPEEDWAY...BONANZA...JW
SMITH RESERVOIR...VAUGHN...BIRDIE AND LAKE HORTON.
LAT...LON 3328 8437 3330 8448 3354 8446 3347 8418
TIME...MOT...LOC 1803Z 194DEG 14KT 3334 8440Special weather statement, Jun 14, 2:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUN 14 2016
GAZ004-141845-
WHITFIELD GA-
209 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD COUNTY UNTIL 245 PM
EDT...
AT 209 PM EDT...A STRONG THUNDERSTORM WAS OVER DALTON...MOVING NORTH
AT 15 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...VARNELL...TUNNEL HILL...COHUTTA...DAWNVILLE...ROCKY FACE...
BEAVERDALE AND MILL CREEK.
LAT...LON 3494 8484 3492 8484 3490 8483 3487 8482
3486 8484 3481 8486 3480 8484 3478 8487
3477 8487 3471 8491 3471 8494 3470 8492
3469 8493 3471 8504 3486 8505 3488 8501
3491 8502 3492 8501 3497 8500
TIME...MOT...LOC 1809Z 192DEG 14KT 3475 8498Special weather statement, Jun 14, 2:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT TUE JUN 14 2016
GAZ001-141845-
DADE GA-
217 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 245 PM EDT...
AT 217 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING
NORTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRENTON...RISING
FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...COLE
CITY...MORGANVILLE...WILDWOOD...HOOKER AND STEPHENSVILLE.
LAT...LON 3498 8537 3486 8544 3473 8555 3474 8556
3498 8560
TIME...MOT...LOC 1817Z 216DEG 6KT 3488 8558The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 13, 10:25 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jun 13, 10:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jun 14, 12:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Jun 14, 12:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 12:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jun 14, 1:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 14, 1:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 14, 1:14 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 14, 1:49 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jun 14, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 14, 1:59 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 14, 2:03 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 14, 2:09 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Jun 14, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Jun 14, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 14, 2:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 40 min |
| Jun 14, 2:45 PM EDT | Special Weather Statement | FFC | Clarke | 30 min |
| Jun 14, 2:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 32 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 45 min |
| Jun 14, 3:13 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Jun 14, 3:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 14, 3:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 14, 3:37 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Jun 14, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 14, 4:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | FFC | Gilmer | 24 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | White | 34 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jun 14, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 19 min |
| Jun 14, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.